
Medler Syrup
Manufacturer
Comed Chemicals Ltd
Salt Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (5mg)
Key Information
Short Description
Medler Syrup is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Syrup
Introduction
Medler Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Medler Syrup may be taken with or without food but it is better to take it at a fixed time.
How it works
Medler Syrup is a combination of three medicines:
Quick Tips
Medler Syrup helps relieve symptoms of cold and flu such as headache Medler Syrup may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Medler Syrup may cause excessive drowsiness when consumed with alcohol. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Paramist Syrup

Rimycold Syrup

Lemonil Syrup

Belocold Syrup

Nosihist Syrup

Mathicold Syrup

Acukold Syrup

Corylate Plus Syrup

Nazorick Syrup
